Quantcast

Living With Facial Pain

Question for TN warriors

Greetings to all!
I had a MVD about 10 years ago. It lasted 18 months then the pain returned. Had GK in Boston with decent results, not great. Currently on carbamazepine 800 mg time released. In July of last year I had a glycerol injection. It worked great for 1 year. My neurosurgeon told me I would get maybe 2 years out of the injection. I have had 1 flare up recently. Dr. Added Gabapentin.
I am generally speaking pain free. However, I do get these random tics maybe 8 or 10 x day. They are not painful, or at times with very mild pain for a millisecond.
Anyone experience anything like what I described?

Please share. Thank you.
Sergio

I too have had almost all procedures you have had…nothing worked for very long. I take 800-1000mg of Carbamazepine each day. I was on 600 and had to increase lately bc the pain was so bad. I have taken Ga

Sorry I must have hit the return. I did take Gabapentin before MVD. I’ve had GK two times. It worked for a few months. Sorry I can’t give you any good news. I’m seeing a neurologist next month to ask if there’s anything new out there. Good luck

Thank you for your reply. If TN becomes debilitating again, then I am headed for another glycerol injection and see how long it lasts. Perhaps, the GK and the injection years after, did produce decent results. I still get the shocks in my face, but they are not even remotely close to the brutal pain experienced prior to said procedures.

All the best,
Sergio